Pencarian Solusi Persamaan Diferensial Parsial Non Linier menggunakan Metode Transformasi Pertubasi Homotopi dan Metode Dekomposisi Adomian

Feni Siti Fathonah, Diny Zulkarnaen, Esih Sukaesih

Abstract


Persamaan diferensial parsial nonlinear adalah salah satu tinjauan dalam bidang ilmu matematika. Biasanya persamaan nonlinier sangat sulit untuk dipecahkan secara efektif baik secara numerik maupun analisis. Beberapa metode telah dikembangkan untuk menyelesaikan persamaan diferensial parsial nonlinier, salah satunya adalah Metode Transformasi Pertubasi Homotopi(MTPH) dan Metode Dekomposisi Adomian(MDA). Kedua metode ini memiliki teknik yang sangat kuat dan efisien untuk memecahkan persamaan diferensial parsial nonlinier.


Keywords


Persamaan Diferensial Parsial Nonlinier; Transformasi Laplace; Metode Pertubasi Homotopi; He’s Polinomial; Adomian Polinomial

Article metrics

Abstract views : 25 | PDF views : 138

Full Text:

PDF

References


Adomian George. 1988. “A review of the decomposition method in applied mathematics”. Journal of Mathematical Analysis and Applications. 501-544.

Ali, A.H and Al-Saif, A.S.J. 2008. “Adomian decomposition method for solving some models of nonlinier partial differential equations”. Basrah Journal of Science. 26(1) 1-11.

Boyce, William E. dan Richard C.DilPrima, Elementary Differential Equations and Boundary Value Problems, John Wiley & Sons, Inc. , New York, 2011.

Debnath, Lokenath dan Dambaru Bhatta, Integral Transforms and Their Applications Second Edition, Chapman & Hall/CRC, Boca Raton, 2007.

Duan, J.S. (et.al.). 2012. “A review of the adomian decomposition method and its applications to fractional differential equations”. Commun. Frac. Calc. 3 (2) 73–99.

Gepreel, K.A. 2012. “Adomian decomposition method to find the approximate solutions for the fractional PDEs”. Wseas Transactions on Mathematics. 7(11).

Gupta, V.G. (et.al.). 2013. “Homotopy perturbation transform method for solving nonlinear wave-like equations of variable coefficients”. Journal of Information and Computing Science. 8(3) 163-172.

Kreyszig, Erwin, Advance Engineering Mathematics, John Wiley & Sons, Inc. , New York, 2006.

Kumar Devendra. (et.al.). 2013. “A Reliable Treatment of Biological Population Model by Using Laplace Transform”. International Journal of Modern Mathematical Sciences. 7(2) 132-142.

Misra, O.P. dan J.L Lavoine, Transform Analysis of Generalized Functions, Elsevier Science Publishers B.V., Amsterdam, 1986.

Noor, Muhammad Aslam (et.al). 2008. “Homotopy Perturbation Method for Solving Partial Differential Equations”. Z. Naturforsch. 64a 157 – 170.

Purcell, E.J. and D. Varberg, Kalkulus, Jilid 1 Edisi Kesembilan, Erlangga, Jakarta, 2008.

Purcell, E.J. and D. Varberg, Kalkulus, Jilid 2 Edisi Kedelapan, Erlangga, Jakarta, 2003.

Sakheri Fatemeh. (et.al.). 2007. “Numerical solution of biological population model using He’s variational iteration method”. An International Journal Computers and Mathematics with Applications. 1197-1209.

Singh Jagdev. (et.al.). 2012. “Application of Homotopy Perturbation Transform Method for Solving Linear and Nonlinear Klein-Gordon Equations”. Journal of Information and Computing Science. 7(2) 131-139.

Yahya, Yusuf (et.al.), Matematika Dasar Perguruan Tinggi, Ghalia Indonesia, Bogor, 2010.


Refbacks

  • There are currently no refbacks.